Discussions that mention synthroid

Thyroid Disorders board


The answer to your question >>> YES YES YES! You had ask on my post(Topic: Has anyone been overdose on snythroid? ) what was a thryoid storm? Please go back and read since I had added another post on what happened to me. I just found out today I am still taking to much synthroid. I can't sleep when I'm like this (hyper) I will wake up sweating and my heart pounding or my body will jerk. hyper makes your reflexes stronger. I still take Ativan at night, but hope this will soon change since my new docotr today lower my dose to .88mg. Please get a thyroid panel done, since my tsh and t-3 level where normal. Most thryoid medication are T4. Guess it just builts up if the body and doesn't change to T-3. Hope I have help you in a small way>>hang in there! Don't let No Dang doctor get out his text book and calculater (like he did me) and say you shall be on a certain dose. AND There are still doctor whom treat on TSH alone!
I also have had my Synthroid increased (after a brief decrease from being overmedicated and now going back up to a lower dose) and I am getting all the symptoms you are. Problems getting a good nights sleep - I used to get about 8 hours a night, now I get about 6 hours and wake up about 3 times each night.

I also am experiencing stomach problems - more frequent bowel movements, and kind of a bloating/abdominal pain feeling a lot.

My Endo and this board have said it takes about 5-6 weeks for your body to adjust to the meds, and these symptoms should decrease/go away. I have been on the new dose of synthroid for about 2 weeks now. Hopefully everyone is right about the symptoms going away!